CIPD London Future of Work Conference
Demographics and technology trends are changing work and working lives and the pace of change is a challenge for every organisation. This conference explores the changing landscape of work; how business and individuals can prepare for a period of disruption and opportunity and how HR and the people profession can help shape a Future of work that is human.
Joined by experts, thought leaders and HR practitioners, we will explore the big themes around the future of work, including the impact of technology, robots and automation; the gig economy, organisational structures, democracy in the workplace and the future of work itself.
For more information or help with registration, please contact Ciprian Arhire, Regional Support Executive, CIPD, at firstname.lastname@example.org.
09:00 – 9:30 | Registration and Networking Coffee
Pick up your badge, a coffee, and break the ice with other delegates as you fuel up for a great day!
09:30 – 9:45 | Would you ever want a hug from a robot? (15 min)
To open the conference we will articulate some of the key questions that we hope you’ll explore today and following the event. Should we be worried or excited about the future of work? What’s the point of work? Will the point of work change and how might it do so? Is happiness a legitimate business and economic outcome? Should we step away from a 9-5 working week construct together?
David D’Souza, Head of London and Branch Engagement, CIPD
09:45 – 10:10 | Opening Keynote: The Future of Work and the People Profession (25 min)
As people professionals we’re always concerned with the Future of Work and what does that mean for us and the organisations we operate in. We need to engage with the strategic agenda and the drivers shaping the future of work and we need to do that withconfidence, insight, and judgement to challenge, holding true to our professional values. Peter Cheese, CIPD’s CEO will share his vision of the Future of Work and how it will impact the future of the HR profession.
Peter Cheese, CEO, CIPD
10:10 – 10:45 | Humour and happiness for increased engagement and productivity (35 min)
Are the complexities of what humans need to grow, develop and live, understood within your organisation’s strategy and ethos? This session will introduce an understanding of how to cultivate realistic happiness and how we can think differently about how to get the best out of people.
Stephanie Davies, CEO, Laughology Consulting and Development
10:45 – 11:15 | Coffee Break and Networking (30 min)
11:15 – 12:20 | Future skills and job quality (65 min)
This session will explore the challenges businesses are facing as they try to keep up with and prepare for the changing skills and employment demand of a rapidly changing world of work. Our speakers will discuss developing skills and talent management plans aligned to changing needs of business and growing capability in key areas including digital and the Gig Economy.
Prof Christopher Warhurst, Director, Institute of Employment Research | University of Warwick
Sharron Pamplin, HR Director UK & Europe, Atkins Global
Mathew Davies, HR Director, AddisonLee
12:20 – 13:20 | Lunch, Networking and exhibitors (60 min)
13:20 – 14:20 | Trust, leadership and sustainable business (60 min)
We’ll explore what organisations are doing to become fit for the future when it comes to their culture and structure and why democratic workplaces are good for business and people. We’ll look at flat organisations, remote working and democracy at work and identify why and how HR can apply these principles in their own organisations.We’ll explore ways we can give a voice and autonomy to our employees and empower and enable them to become co-owners and co-creators.
Perry Timms, Futurologist and speaker on the Future of Work, Director, People Transformation HR
Diana Prodanciuc, Alumni and Experience Co-Creator, The Alternative University
Jane Barnett-Roberts, Head of Democratic Engagement, John Lewis Partnership
14:20 – 14:50 | Creating meaning in the workplace (30 min)
After visiting the most inspiring organisations in the world and trying to understand how each of them creates happiness and meaning in the workplace, the Corporate Rebels are now ready to share their findings and practical guidance on creating meaningful work and bringing happiness to our workplace.
Joost Minnaar and Pim de Morree – The Corporate Rebels
14:50 – 15:20 | Coffee, Networking and exhibitors (30 min)
15:20 – 16:20 | Disruption and opportunity – the role of technology in shaping the future of work (85 min)
Looking at some of the technological trends that are impacting business and people. From robots to chatbots, machine learning, AI, wearable technology to automation in the workplace, we will explore what organisations are doing in this space to remain competitive. Exploring a study case on the use of technology and AI in the workplace to remove bias from decision-making and improve productivity.
Dr Richard MacKinnon, Insight Director, Future Work Centre
16:20 – 17:00 | The importance of D&I, today and in the Future of Work – Closing Keynote (30 min)
Closing the day we will look at why Diversity and Inclusion should be at the core of every organisation that operates now and why it’s even more important that our future of work be a diverse and inclusive environment.
John Amaechi OBE, Organisational psychologist and Founder, Amaechi Performance Systems
17:00 – 17:30 | Networking drinks
You will get plenty of opportunities to share your thinking around the future of work and interact with other attendees, our speakers, our sponsors and exhibitors, all passionate about creating an exciting future across the day, networking sessions and lunchtime.
If you’re an organisation interested in supporting the future of work and work with CIPD London in shaping and delivering this conference please contact us for sponsorship opportunities.
Please make sure you’re bringing a photo ID and if you’re a member, your membership card on the day of the conference. You will receive your badge, agenda and conference pack at the reception based upon identification.
Cancellations and refunds policy
If you are unable to attend this conference please give us at least 1 week notice and we will be happy to refund 100% of your booking fee or book you on to a subsequent event to the same value. Cancellations received after this time will be non-transferable and non-refundable.
Professional photography and video production may be taking place at the event, and these images may be used in future promotional materials for CIPD. Please note that by attending the conference, you are giving your consent for your image to be used on any CIPD promotional materials.